# SDR DALA2021031901570

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK ANGLE SUPPORT BELLY FAIRING AT LEVEL FR46 RH SIDE KEEL BEAM AREA AT LOWER FUSELAGE. CORRECTIVE ACTION: REPLACED ANGLE SUPPORT PER A320 SRM 53-35-11 AND SRM 51-42-11. (1758862)
